# SDR MALA020235

- Difficulty date: April 6, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 10,889 hours, 12,403 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GECT75B
- Part serial: GEE785719
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3247 FROM MQT, LT ENGINE SHUTDOWN AFTER TAKEOFF.  AIR RETURN TO MQT.  MAINTENANCE WENT UP TO REMOVE AND SEND DFDR FOR DOWNLOAD.  REMOVED AND REPLACED LT ENGINE. OPS AND LEAK CHECK GOOD.
